# SDR AALA991665

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AAP2401B
- Condition: Overserviced
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAH - FLT 1878 - ON TAXI OUT, LEFT BRAKES WERE WEAK ON STOPPING AIRCRAFT.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT. NR 1 AND NR 2 BRAKE ASSEMBLIES WERE BLED.  ALL BRAKE BOOSTERS WERE CHECKED AND FOUND TO BE IN THE GREEN BAND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
